MathSciNet Relay Station
MathSciNet bibliographic data
MR2327037 60J25 (33D45 46L53)
Bryc, Włodzimierz; Matysiak, Wojciech; Wesołowski, Jacek Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5449–5483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement